# SDR ASAA2015032711137

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,782 hours, 7,587 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D03238
- Condition: Failed
- Location: Cabin Temp
- Part time: 42,564 hours, 17,067 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SUPPLY DUCT AIR TEMP INDICATION FLUCTUATES BETWEEN 20-60 DEG C, WITHOUT MOVING AFT CAB TEMP SELECTOR.  ACTUAL CABIN TEMPS SEEM NORMAL.  ACFT GROUNDED.  VERIFIED P5-17 CAB TEMP CONTROL MODULE CAUSING FLUCTUATION.  R & R P5-17 CAB TEMP CONTROL MODULE REF MM 21-61-15.  OPS CHECK NORMAL.
